MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC QUANTUM APEX?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493912408270
Medical Device Problem Codes Nonstandard Device (1420); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G4 premarket / 510(k): k160823.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.Device evaluated by mfr: an nc quantum apex mr 8mm x 2.75mm, catheter was returned for analysis.Visual and tactile inspection revealed no issues identified on the hypotube and shaft polymer extrusion.A microscopic examination of the balloon identified a 1cm longitudinal tear in the mid-section of the balloon material.Distal tip showed no signs of damage.A microscopic examination of the distal and proximal markerbands identified no damage.No other device issues were identified during returned product analysis.
 
Event or Problem Description
Reportable based on the device analysis completed on 24nov2025.It was reported that crossing difficulties occurred.The 80% stenosed target lesion was located in the mildly tortuous and severely calcified left anterior descending artery.An 8mm x 2.75mm nc quantum apex balloon catheter was advanced for dilation.But the device failed to cross the lesion.The procedure was completed with a non-boston scientific balloon.No patient complications were reported.However, returned device analysis revealed a balloon longitudinal tear.

Brand Name
NC QUANTUM APEX?
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23758669
Report Number2124215-2025-89843
Device Sequence Number10170913
Product Code LOX
UDI-Device Identifier08714729783145
UDI-Public(01)08714729783145(17)261108(10)32818800
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K121667
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493912408270
Device Catalogue NumberH7493912408270
Device Lot Number0032818800
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Initial Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale